# SDR AALA20000333

- Difficulty date: February 18, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N675AN
- Make and model: Boeing 757223
- Aircraft serial: 29425
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT DOORS 2L AND 2R INOPERATIVE.  REPAIRED BROKEN WIRE AT AFT END OF GALLEY NUMBER 2.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
